I have noticed that by usage of hair removal cream my vaginal skin has become dark n I have developed dark spots on it .. Although I put down the usage of any hair removing creams but still my vaginal area is very dark n I have dark spots on it .. My hubby doesn't really like it it's very embarrassing .. Plz someone suggest any cream or wash so that I can get rid of this dark vagina .. Please someone help.
Welcome to ehealthforum,
The genital area color depends on the hormonal balance and genetic build-up. Sometimes, use of chemicals, friction etc., can also affect changes in color and appearance. You can consider discussing with a dermatologist/cosmetologist about skin lightening procedures to help you with the hyperpigmentation issues. Avoid vaginal douching, or use of harsh soap or perfumes in the area. Use loose cotton undergarments and avoid use of tight fitting clothes. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.